Hummm....the box says each spray contains 1.53 mg of estradiol. I find that hard to believe by the way I feel...coming off the patch .10 its more like what Luvtogiddyup said. I'll keep searching for answers.
Luvtogiddyup- are you using the patch and the spray?
Ladies - I looked at the Evamist prescribing information and it's clearly a LOW DOSE therapy.
To get the best idea of how Evamist compares to, for example, Vivelle dot - look at the fine print on the prescribing information for each (you can read it online) and compare the graphs showing the serum concentration of the different doses for each. This shows how much estradiol is actually in your blood when using each product. Comparing these graphs shows that Evamist does not deliver nearly the same amount of estradiol as Vivelle.
I used Evamist for about 2 months . It felt as if though it was helping for the first couple of weeks, but then I felt like I needed something more. Also, I noticed a tingling sensation from my fingers, wrist, and forearm as well as some tachycardia (possibly not related to the medication). I hashed these reactions over with the drug rep (I'm a nurse in Uro-gynecology) and surprisingly she didn't really know how to respond, probably because it is such a new drug. Another thing, when I first started on the Evamist, the rep told me to use it around 8 am and it would peak at around 2am to help with night sweats (odd, I know). That sounded appealing (though far fetched) to me, so it was the main reason why I started it in the first place. Not the case, I would wake up at 3 am almost like clock work every night with soaking night sweats.
I am very young, so not your average case. And obviously it does work for some, which is great.
Currently I am using the Femring which works wonders with my hot flashes, helps with my night sweats, but my moods swings are still in full affect.
I have been on Evamist for about a week and a half. I was previously on Premarin 1.25 for about a year. And a long year it was.
I am on one spray a day. I thought I would experience a real hard crash but so far I am feeling great. No hot flashes, nausea, no headaches, migraines, etc.
I forgot to ask the Dr. about the dose, I was just so glad to be rid of the Premarin. I also saw the 1.53 and called the pharmacy. They really didn't have an answer. I called the number on the literature that came with the sample. The company rep told me 1 spray was less than one third of the dose of Premarin I was taking.
I do not know if this info is accurate but I sure hope so.
So my doc lied. He said the mist was stronger than the patch. Said I was his experiment. I should know better. So, had to say goodbye to my friend evamist. The crashing was to much. Didn't give me enough reserve, but that's just me. Hope to find other relief soon.
I thought you said earlier you were doing great on the Evamist. Did you start to crash or what happened? I also wonder how much of a dose I am getting, but I had myl levels done a few weeks ago, and my Estradiol was 95, so I thought that wasn't too bad. I seemed like I was having symptoms of estrogen dominance with just the estrogen so my doctor added 100 mgs. of Prometrium at night. Now I sleep like a log, so I like that. I feel like I don't have much energy during the day though, so I may ask about the cream version, but I don't think the over the counter stuff did much for me. Vinryl, please let me know what happened with the Evamist, because it sounded like you were really happy with it. Are you back on the patch? I haven't really made up my mind about the Evamist, that's why I am curious how others are doing.
I loved the evamist. It didn't last long enough and doc wouldn't allow me to use more than 2 sprays a day. I was his experiment ...in his own words. I needed about 4 sprays to feel constant....at that time. I really hated to give it up but if I can't get a refill what good does it do me.
I went back to me regular GP doc. I am trying .30 premarin twice a day. Higher doses are to much of a slam and then a let down. Also, higher doses upset the stomach to much. Doing really well but I think its throwing my thyroid med off. So I go get that checked this week.
Maybe after my system settles down I can re-visit evamist. But for now I need to have some calmness and attend to getting some weight put back on.
I'm begining to think there is an interplay of my thyroid med and the estrogen. Could explain why I haven't been able to get settled into an hrt. before now.
In the future, I would revisit evamist before the patch and/or gels for sure
Good to hear from you!
It's good to hear from you. I have still been struggling and haven't really found a happy balance yet. I am now using the .05 Femring, along with one squirt of Evamist, but I have been feeling like I have too much estrogen again, so today I didn't do the Evamist, and I'm gonna see how I do with just the Femring. I had a pretty good level of estrogen when they measured it a couple weeks ago, it was 142, so maybe I will be fine with just the Femring. I have been trying to add progesterone because I don't feel good on just estrogen, but 100 mg. of Prometrium ended up being way too much. I went to a different doctor that prescribes the compounded progesterone, and she gave me a 30 mg. progesterone lozenge that you melt in your mouth. Well, that seemed like way too much too! I slept great on it, but then I just wanted to sleep all day and just felt depressed. Now I am so frustrated because it seems like if I just do estrogen I feel so estrogen dominant, and anxious and can't sleep. SO far I haven't found a progesterone that agrees with me either, but I feel like I need something to balance the estrogen. Ugh! So were you doing two squirts of Evamist twice a day, or four once a day? Did it seem to wear off before 24 hours? The femring seems to work well. I just hope it doesn't wear off before three months like I have read about on here. So, do you like the Premarin better than the bioidentical hormones? I've heard it can have bad side effects. Well, hang in there, and keep in touch,
I tried it for about a week and at the end of the week, I thought I had a terrible flu but once I stopped the EvaMist, I felt better. It gave me terrible anxiety, dizziness and nausea. I did actually throw up one time. The symptoms got worse as the week went on. It really is weird how things work so differently for different people. Why can't this be easier? So I will have to try something else, again.